# SDR SIMA20241111001

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 26,410 hours, 31,943 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAD E2 ABNORMAL ENGINE VIBRSATIONS ON LP. NEG ICING CONDITIONS. NO EICAS MSGS. 1.3  LP  4.0 - AMBER 1.6  HP 0.8. RAN QRH, UNABLE TO MATCH E1 PWR N1 LEVELS. KEPT WATCH OF THE E2 VIB THROUGHOUT THE FLT. LANDED AT AIRPORT AND IT REMAINED 4.0 ON TOUCHDOWN. -ATC DECLARED EMERGENCY FOR THE FLIGHT. C/A PER EHM-2024-10-21 783-LH-0068, ENGINE GROUP HAS DETERMINED NO FUTHER ACTION IS REQUIRED AT THIS TIME. TDMI #772T7253 RESTORED.
